Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Skin getting darker after treatment for chest TB. Any help?

Hi Doc,

I was diagnosed with chest TB last year December fortunately it was cought very early . I am a very light skinned African lady at the age of 26 , after being put on treatment , I started noticing that my complexion was getting darker . I don't want to use lighting creams because I don't want to damage my skin. Will I regain my complexion once I've finished the TB treament ? Is there anything I can do right now ?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query,

side effects of TB drugs include skin "yellowing".if that is the case you need to contact your doctor.
otherwise skin darkening can be due to stress and irregular sleep cycle associated with the long drug regimeN
In the meantime you can follow these tips
1.regularly clean,tone and moisturize your skin
2.drink plenty of water.
3. follow proper sleep and food timings
thanking you,
wishing you good health
Answered: Sat, 15 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor